# SDR CALA9801910

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 29R CORRODED AT STA 1000.  THE CORRODED AREA WAS CUT OUT AND REPAIR PARTS WERE INSTALLED IAW SRM 51-40-3, 51-10-2, AND SB 727-53-0179.
